# SDR CALA2025100809806

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,643 hours, 14,896 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N17090915AD0164
- Condition: Smoke
- Location: Zone 900
- Part time: 18,922 hours, 2,258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 707 STARTS SMOKING WHEN TURNED ON CONFIRMED FOOD RESIDUE PRESENT BEHIND HEAT SHIELD AND FAN AREA. CREW CONFIRM NO ACRID SMELL BUT SMELL OF BURNT FOOD. NO TIME TO REPLACE OVEN, MEL APPLIED.  REMOVED AND REPLACED OVEN 707. OPS CHECK GOOD IAW AMM 25-32-02-400-814-006.
